# SDR FDEA201102090518

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC755827
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 NOSE INLET COWL, NOSE LIP SKIN INNER SURFACE PITTING CORROSION   BETWEEN 6 O'CLOCK AND 7 O'CLOCK POSITION.  REMOVED AND REPAIRED AS PER E.A. 1-7110-143854, PART 1, REPAIR CLASSIFIED AS MINOR AS PER GMM   6-2-100, REVISION 111.
